×

zbMATH — the first resource for mathematics

Dimensions of moduli spaces of finite flat models. (English) Zbl 1325.11053
Nakamura, Hiroaki (ed.) et al., Galois-Teichm├╝ller theory and arithmetic geometry. Selected papers based on the presentations at the workshop and conference, Kyoto, Japan, October 25–30, 2010. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-014-3/hbk). Advanced Studies in Pure Mathematics 63, 251-262 (2012).
Summary: We explain a moduli space of finite flat models and a dimensional bound of the moduli spaces. We also explain some variant of the moduli space and a conjecture.
For the entire collection see [Zbl 1257.00018].
MSC:
11F80 Galois representations
14D20 Algebraic moduli problems, moduli of vector bundles
PDF BibTeX XML Cite